CONTINUITY PROPERTIES OF RIESZ POTENTIALS OF ORLICZ FUNCTIONS

Access this Article

Author(s)

    • MIZUTA YOSHIHIRO
    • Department of Mathematics, Graduate School of Science, Hiroshima University
    • SHIMOMURA TETSU
    • Department of Mathematics, Graduate School of Education, Hiroshima University

Abstract

In this paper we are concerned with Sobolev type inequalities for Riesz potentials of functions in Orlicz classes. As an application, we study continuity properties of Riesz potentials.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 61(2), 225-240, 2009

    Mathematical Institute, Tohoku University

Codes

  • NII Article ID (NAID)
    130003339584
  • Text Lang
    ENG
  • ISSN
    0040-8735
  • Data Source
    J-STAGE 
Page Top